Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffer from cancer in lungs and ribs. Stopped treatment with sutent due to severe side effects. Further treatment option?

My husbandSTarted treatment with Sutent, one a day for 4 wks and off 2 weeks for RCC. He had taken the med for 3 weeks and started having sever S/E. The drug was stopped, now he is feeling better , will be seeing the Dr s again on the 4th of Feb. What might be the next thing that will be tried to slow cancer down. They told us he is stage 3 at this point, he has cancer on ribs, andouter areas of lungs.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
sutent is sunitinib, it is used for RCC in some specific indications. if your husband does not tolerate sutent then it can be stopped but specific side effects to be mentioned. if side effects are manageable with medications then it is better not to stop the drug. anyway there are other options like sorafinib, everolimus . so please consult your oncologist.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor